American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Tom Fisher. Pfaffian presentations of elliptic normal curves. Trans. Amer. Math. Soc. 362 (2010) 2525-2540. MR 2584609.
Abstract, references, and article information   
View Article: PDF

[2] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hirotachi Abo, Giorgio Ottaviani and Chris Peterson. Induction for secant varieties of Segre varieties. Trans. Amer. Math. Soc. 361 (2009) 767-792. MR 2452824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jan O. Kleppe and Rosa M. Miró-Roig. Dimension of families of determinantal schemes. Trans. Amer. Math. Soc. 357 (2005) 2871-2907. MR 2139931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Casanellas. Uniqueness of varieties of minimal degree containing a given scheme. Trans. Amer. Math. Soc. 356 (2004) 1875-1888. MR 2031044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Scott Nollet. Even Linkage Classes. Trans. Amer. Math. Soc. 348 (1996) 1137-1162. MR 1340182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jerzy Weyman. Calculating discriminants by higher direct images . Trans. Amer. Math. Soc. 343 (1994) 367-389. MR 1184118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Loring W. Tu. The connectedness of symmetric and skew-symmetric degeneracy loci: even ranks . Trans. Amer. Math. Soc. 313 (1989) 381-392. MR 930069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Craig Huneke. The arithmetic perfection of Buchsbaum-Eisenbud varieties and generic modules of projective dimension two . Trans. Amer. Math. Soc. 265 (1981) 211-233. MR 607117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1